# SDR CA150928002

- Difficulty date: September 27, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 51,486 hours
- Engine: Ge CFM567B24
- System (JASC): 2330 · Entertainment System
- Part: Amplifier
- Part number: 3042849101
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED SMOKE & BURNING ODOR COMING FROM AFT PIT. MAINTENANCE CONFIRMED THAT THE LIVE TV MODULE IN THE AFT CARGO BAY WAS OVERHEATED.  LIVE TV TECHS REPLACED RDA, RF DISTRIBUTION AMPLIFIER, UNIT AND SYS IS NOW WORKING PROPERLY IAW LTV AMM 44-20-28.
